Extended Newton-type iteration for nonlinear ill-posed equations in Banach space View Full Text


Ontology type: schema:ScholarlyArticle     


Article Info

DATE

2018-11-02

AUTHORS

C. D. Sreedeep, Santhosh George, Ioannis K. Argyros

ABSTRACT

In this paper, we study nonlinear ill-posed equations involving m-accretive mappings in Banach spaces. We produce an extended Newton-type iterative scheme that converges cubically to the solution which uses assumptions only on the first Fréchet derivative of the operator. Using general Hölder type source condition we obtain an error estimate. We also use the adaptive parameter choice strategy proposed by Pereverzev and Schock (SIAM J Numer Anal 43(5):2060–2076, 2005) for choosing the regularization parameter. More... »

PAGES

435-453

Identifiers

URI

http://scigraph.springernature.com/pub.10.1007/s12190-018-01221-2

DOI

http://dx.doi.org/10.1007/s12190-018-01221-2

DIMENSIONS

https://app.dimensions.ai/details/publication/pub.1107989467


Indexing Status Check whether this publication has been indexed by Scopus and Web Of Science using the SN Indexing Status Tool
Incoming Citations Browse incoming citations for this publication using opencitations.net

JSON-LD is the canonical representation for SciGraph data.

TIP: You can open this SciGraph record using an external JSON-LD service: JSON-LD Playground Google SDTT

[
  {
    "@context": "https://springernature.github.io/scigraph/jsonld/sgcontext.json", 
    "about": [
      {
        "id": "http://purl.org/au-research/vocabulary/anzsrc-for/2008/01", 
        "inDefinedTermSet": "http://purl.org/au-research/vocabulary/anzsrc-for/2008/", 
        "name": "Mathematical Sciences", 
        "type": "DefinedTerm"
      }, 
      {
        "id": "http://purl.org/au-research/vocabulary/anzsrc-for/2008/0101", 
        "inDefinedTermSet": "http://purl.org/au-research/vocabulary/anzsrc-for/2008/", 
        "name": "Pure Mathematics", 
        "type": "DefinedTerm"
      }
    ], 
    "author": [
      {
        "affiliation": {
          "alternateName": "Department of Mathematical and Computational Sciences, National Institute of Technology Karnataka, 575 025, Mangaluru, India", 
          "id": "http://www.grid.ac/institutes/grid.444525.6", 
          "name": [
            "Department of Mathematical and Computational Sciences, National Institute of Technology Karnataka, 575 025, Mangaluru, India"
          ], 
          "type": "Organization"
        }, 
        "familyName": "Sreedeep", 
        "givenName": "C. D.", 
        "id": "sg:person.012543377324.51", 
        "sameAs": [
          "https://app.dimensions.ai/discover/publication?and_facet_researcher=ur.012543377324.51"
        ], 
        "type": "Person"
      }, 
      {
        "affiliation": {
          "alternateName": "Department of Mathematical and Computational Sciences, National Institute of Technology Karnataka, 575 025, Mangaluru, India", 
          "id": "http://www.grid.ac/institutes/grid.444525.6", 
          "name": [
            "Department of Mathematical and Computational Sciences, National Institute of Technology Karnataka, 575 025, Mangaluru, India"
          ], 
          "type": "Organization"
        }, 
        "familyName": "George", 
        "givenName": "Santhosh", 
        "id": "sg:person.016015532400.41", 
        "sameAs": [
          "https://app.dimensions.ai/discover/publication?and_facet_researcher=ur.016015532400.41"
        ], 
        "type": "Person"
      }, 
      {
        "affiliation": {
          "alternateName": "Department of Mathematical Sciences, Cameron University, 73505, Lawton, OK, USA", 
          "id": "http://www.grid.ac/institutes/grid.253592.a", 
          "name": [
            "Department of Mathematical Sciences, Cameron University, 73505, Lawton, OK, USA"
          ], 
          "type": "Organization"
        }, 
        "familyName": "Argyros", 
        "givenName": "Ioannis K.", 
        "id": "sg:person.015707547201.06", 
        "sameAs": [
          "https://app.dimensions.ai/discover/publication?and_facet_researcher=ur.015707547201.06"
        ], 
        "type": "Person"
      }
    ], 
    "citation": [
      {
        "id": "sg:pub.10.1007/s10092-015-0149-9", 
        "sameAs": [
          "https://app.dimensions.ai/details/publication/pub.1028481912", 
          "https://doi.org/10.1007/s10092-015-0149-9"
        ], 
        "type": "CreativeWork"
      }, 
      {
        "id": "sg:pub.10.3103/s1066369x13020072", 
        "sameAs": [
          "https://app.dimensions.ai/details/publication/pub.1070974059", 
          "https://doi.org/10.3103/s1066369x13020072"
        ], 
        "type": "CreativeWork"
      }, 
      {
        "id": "sg:pub.10.1007/978-94-010-1542-4", 
        "sameAs": [
          "https://app.dimensions.ai/details/publication/pub.1109716767", 
          "https://doi.org/10.1007/978-94-010-1542-4"
        ], 
        "type": "CreativeWork"
      }, 
      {
        "id": "sg:pub.10.1007/s002110050232", 
        "sameAs": [
          "https://app.dimensions.ai/details/publication/pub.1019278258", 
          "https://doi.org/10.1007/s002110050232"
        ], 
        "type": "CreativeWork"
      }, 
      {
        "id": "sg:pub.10.1007/s11075-014-9844-x", 
        "sameAs": [
          "https://app.dimensions.ai/details/publication/pub.1035250842", 
          "https://doi.org/10.1007/s11075-014-9844-x"
        ], 
        "type": "CreativeWork"
      }
    ], 
    "datePublished": "2018-11-02", 
    "datePublishedReg": "2018-11-02", 
    "description": "In this paper, we study nonlinear ill-posed equations involving m-accretive mappings in Banach spaces. We produce an extended Newton-type iterative scheme that converges cubically to the solution which uses assumptions only on the first Fr\u00e9chet derivative of the operator. Using general H\u00f6lder type source condition we obtain an error estimate. We also use the adaptive parameter choice strategy proposed by Pereverzev and Schock (SIAM J Numer Anal 43(5):2060\u20132076,\u00a02005) for choosing the regularization parameter.", 
    "genre": "article", 
    "id": "sg:pub.10.1007/s12190-018-01221-2", 
    "inLanguage": "en", 
    "isAccessibleForFree": false, 
    "isPartOf": [
      {
        "id": "sg:journal.1136398", 
        "issn": [
          "1598-5865", 
          "1865-2085"
        ], 
        "name": "Journal of Applied Mathematics and Computing", 
        "publisher": "Springer Nature", 
        "type": "Periodical"
      }, 
      {
        "issueNumber": "1-2", 
        "type": "PublicationIssue"
      }, 
      {
        "type": "PublicationVolume", 
        "volumeNumber": "60"
      }
    ], 
    "keywords": [
      "Banach spaces", 
      "adaptive parameter choice strategy", 
      "Newton-type iterations", 
      "Newton-type iterative scheme", 
      "first Fr\u00e9chet derivative", 
      "parameter choice strategy", 
      "accretive mappings", 
      "Fr\u00e9chet derivative", 
      "error estimates", 
      "iterative scheme", 
      "regularization parameter", 
      "source conditions", 
      "equations", 
      "choice strategies", 
      "Pereverzev", 
      "space", 
      "Schock", 
      "converges", 
      "iteration", 
      "operators", 
      "scheme", 
      "solution", 
      "assumption", 
      "estimates", 
      "parameters", 
      "derivatives", 
      "mapping", 
      "conditions", 
      "strategies", 
      "paper", 
      "extended Newton-type iterative scheme", 
      "general H\u00f6lder type source condition", 
      "H\u00f6lder type source condition", 
      "type source condition", 
      "Extended Newton-type iteration"
    ], 
    "name": "Extended Newton-type iteration for nonlinear ill-posed equations in Banach space", 
    "pagination": "435-453", 
    "productId": [
      {
        "name": "dimensions_id", 
        "type": "PropertyValue", 
        "value": [
          "pub.1107989467"
        ]
      }, 
      {
        "name": "doi", 
        "type": "PropertyValue", 
        "value": [
          "10.1007/s12190-018-01221-2"
        ]
      }
    ], 
    "sameAs": [
      "https://doi.org/10.1007/s12190-018-01221-2", 
      "https://app.dimensions.ai/details/publication/pub.1107989467"
    ], 
    "sdDataset": "articles", 
    "sdDatePublished": "2021-11-01T18:32", 
    "sdLicense": "https://scigraph.springernature.com/explorer/license/", 
    "sdPublisher": {
      "name": "Springer Nature - SN SciGraph project", 
      "type": "Organization"
    }, 
    "sdSource": "s3://com-springernature-scigraph/baseset/20211101/entities/gbq_results/article/article_765.jsonl", 
    "type": "ScholarlyArticle", 
    "url": "https://doi.org/10.1007/s12190-018-01221-2"
  }
]
 

Download the RDF metadata as:  json-ld nt turtle xml License info

HOW TO GET THIS DATA PROGRAMMATICALLY:

JSON-LD is a popular format for linked data which is fully compatible with JSON.

curl -H 'Accept: application/ld+json' 'https://scigraph.springernature.com/pub.10.1007/s12190-018-01221-2'

N-Triples is a line-based linked data format ideal for batch operations.

curl -H 'Accept: application/n-triples' 'https://scigraph.springernature.com/pub.10.1007/s12190-018-01221-2'

Turtle is a human-readable linked data format.

curl -H 'Accept: text/turtle' 'https://scigraph.springernature.com/pub.10.1007/s12190-018-01221-2'

RDF/XML is a standard XML format for linked data.

curl -H 'Accept: application/rdf+xml' 'https://scigraph.springernature.com/pub.10.1007/s12190-018-01221-2'


 

This table displays all metadata directly associated to this object as RDF triples.

130 TRIPLES      22 PREDICATES      65 URIs      52 LITERALS      6 BLANK NODES

Subject Predicate Object
1 sg:pub.10.1007/s12190-018-01221-2 schema:about anzsrc-for:01
2 anzsrc-for:0101
3 schema:author N3c788f3e332144bfa62ce9e52d78ef19
4 schema:citation sg:pub.10.1007/978-94-010-1542-4
5 sg:pub.10.1007/s002110050232
6 sg:pub.10.1007/s10092-015-0149-9
7 sg:pub.10.1007/s11075-014-9844-x
8 sg:pub.10.3103/s1066369x13020072
9 schema:datePublished 2018-11-02
10 schema:datePublishedReg 2018-11-02
11 schema:description In this paper, we study nonlinear ill-posed equations involving m-accretive mappings in Banach spaces. We produce an extended Newton-type iterative scheme that converges cubically to the solution which uses assumptions only on the first Fréchet derivative of the operator. Using general Hölder type source condition we obtain an error estimate. We also use the adaptive parameter choice strategy proposed by Pereverzev and Schock (SIAM J Numer Anal 43(5):2060–2076, 2005) for choosing the regularization parameter.
12 schema:genre article
13 schema:inLanguage en
14 schema:isAccessibleForFree false
15 schema:isPartOf N1d723d44c4714bb8b5d90437ca23dab7
16 N8112f2d879414cc0886228aa507d43de
17 sg:journal.1136398
18 schema:keywords Banach spaces
19 Extended Newton-type iteration
20 Fréchet derivative
21 Hölder type source condition
22 Newton-type iterations
23 Newton-type iterative scheme
24 Pereverzev
25 Schock
26 accretive mappings
27 adaptive parameter choice strategy
28 assumption
29 choice strategies
30 conditions
31 converges
32 derivatives
33 equations
34 error estimates
35 estimates
36 extended Newton-type iterative scheme
37 first Fréchet derivative
38 general Hölder type source condition
39 iteration
40 iterative scheme
41 mapping
42 operators
43 paper
44 parameter choice strategy
45 parameters
46 regularization parameter
47 scheme
48 solution
49 source conditions
50 space
51 strategies
52 type source condition
53 schema:name Extended Newton-type iteration for nonlinear ill-posed equations in Banach space
54 schema:pagination 435-453
55 schema:productId N239a3379fe4943968bb592d11596436a
56 N399da21d631e4bee97441e5d315b7047
57 schema:sameAs https://app.dimensions.ai/details/publication/pub.1107989467
58 https://doi.org/10.1007/s12190-018-01221-2
59 schema:sdDatePublished 2021-11-01T18:32
60 schema:sdLicense https://scigraph.springernature.com/explorer/license/
61 schema:sdPublisher N05601a18345c447eb596175cf51feca6
62 schema:url https://doi.org/10.1007/s12190-018-01221-2
63 sgo:license sg:explorer/license/
64 sgo:sdDataset articles
65 rdf:type schema:ScholarlyArticle
66 N05601a18345c447eb596175cf51feca6 schema:name Springer Nature - SN SciGraph project
67 rdf:type schema:Organization
68 N1d723d44c4714bb8b5d90437ca23dab7 schema:volumeNumber 60
69 rdf:type schema:PublicationVolume
70 N239a3379fe4943968bb592d11596436a schema:name doi
71 schema:value 10.1007/s12190-018-01221-2
72 rdf:type schema:PropertyValue
73 N399da21d631e4bee97441e5d315b7047 schema:name dimensions_id
74 schema:value pub.1107989467
75 rdf:type schema:PropertyValue
76 N3c788f3e332144bfa62ce9e52d78ef19 rdf:first sg:person.012543377324.51
77 rdf:rest Ne930e55985e2438286ac13dd4889d8d9
78 N66e2452ca73141868fcbc6a2223b9430 rdf:first sg:person.015707547201.06
79 rdf:rest rdf:nil
80 N8112f2d879414cc0886228aa507d43de schema:issueNumber 1-2
81 rdf:type schema:PublicationIssue
82 Ne930e55985e2438286ac13dd4889d8d9 rdf:first sg:person.016015532400.41
83 rdf:rest N66e2452ca73141868fcbc6a2223b9430
84 anzsrc-for:01 schema:inDefinedTermSet anzsrc-for:
85 schema:name Mathematical Sciences
86 rdf:type schema:DefinedTerm
87 anzsrc-for:0101 schema:inDefinedTermSet anzsrc-for:
88 schema:name Pure Mathematics
89 rdf:type schema:DefinedTerm
90 sg:journal.1136398 schema:issn 1598-5865
91 1865-2085
92 schema:name Journal of Applied Mathematics and Computing
93 schema:publisher Springer Nature
94 rdf:type schema:Periodical
95 sg:person.012543377324.51 schema:affiliation grid-institutes:grid.444525.6
96 schema:familyName Sreedeep
97 schema:givenName C. D.
98 schema:sameAs https://app.dimensions.ai/discover/publication?and_facet_researcher=ur.012543377324.51
99 rdf:type schema:Person
100 sg:person.015707547201.06 schema:affiliation grid-institutes:grid.253592.a
101 schema:familyName Argyros
102 schema:givenName Ioannis K.
103 schema:sameAs https://app.dimensions.ai/discover/publication?and_facet_researcher=ur.015707547201.06
104 rdf:type schema:Person
105 sg:person.016015532400.41 schema:affiliation grid-institutes:grid.444525.6
106 schema:familyName George
107 schema:givenName Santhosh
108 schema:sameAs https://app.dimensions.ai/discover/publication?and_facet_researcher=ur.016015532400.41
109 rdf:type schema:Person
110 sg:pub.10.1007/978-94-010-1542-4 schema:sameAs https://app.dimensions.ai/details/publication/pub.1109716767
111 https://doi.org/10.1007/978-94-010-1542-4
112 rdf:type schema:CreativeWork
113 sg:pub.10.1007/s002110050232 schema:sameAs https://app.dimensions.ai/details/publication/pub.1019278258
114 https://doi.org/10.1007/s002110050232
115 rdf:type schema:CreativeWork
116 sg:pub.10.1007/s10092-015-0149-9 schema:sameAs https://app.dimensions.ai/details/publication/pub.1028481912
117 https://doi.org/10.1007/s10092-015-0149-9
118 rdf:type schema:CreativeWork
119 sg:pub.10.1007/s11075-014-9844-x schema:sameAs https://app.dimensions.ai/details/publication/pub.1035250842
120 https://doi.org/10.1007/s11075-014-9844-x
121 rdf:type schema:CreativeWork
122 sg:pub.10.3103/s1066369x13020072 schema:sameAs https://app.dimensions.ai/details/publication/pub.1070974059
123 https://doi.org/10.3103/s1066369x13020072
124 rdf:type schema:CreativeWork
125 grid-institutes:grid.253592.a schema:alternateName Department of Mathematical Sciences, Cameron University, 73505, Lawton, OK, USA
126 schema:name Department of Mathematical Sciences, Cameron University, 73505, Lawton, OK, USA
127 rdf:type schema:Organization
128 grid-institutes:grid.444525.6 schema:alternateName Department of Mathematical and Computational Sciences, National Institute of Technology Karnataka, 575 025, Mangaluru, India
129 schema:name Department of Mathematical and Computational Sciences, National Institute of Technology Karnataka, 575 025, Mangaluru, India
130 rdf:type schema:Organization
 




Preview window. Press ESC to close (or click here)


...